Translator Disclaimer
September 1961 Repeated integrals of the square-wave functions and related sets of orthogonal functions
John W. Cell, Walter J. Harrington
Duke Math. J. 28(3): 409-419 (September 1961). DOI: 10.1215/S0012-7094-61-02837-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 3 • September 1961
Back to Top